# SDR SWAA051003

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 52,322 hours, 48,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD EMERGENCY EXIT BULLNOSE LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY WIRE CONNECTORS PER MM.
